Applied Mathematical Sciences

Online Edition, Vol. 12, 2018, no. 1-4

Hernan Garzon G.
      Option pricing model with stepped payoff
      Applied Mathematical Sciences, Vol. 12, 2018, no. 1, 1-8
      https://doi.org/10.12988/ams.2018.711346

F. Fonseca
      A solution of the nonlinear exponential diffusion equation using lattice-Boltzmann and tanh solitary wave method
      Applied Mathematical Sciences, Vol. 12, 2018, no. 1, 9-18
      https://doi.org/10.12988/ams.2018.712358

R. B. Paris
      The expansion of the confluent hypergeometric function on the positive real axis
      Applied Mathematical Sciences, Vol. 12, 2018, no. 1, 19-26
      https://doi.org/10.12988/ams.2018.712351

Tat Leung Yee
      The Painleve test for a system of coupled equations from nonlinear birefringence
      Applied Mathematical Sciences, Vol. 12, 2018, no. 1, 27-36
      https://doi.org/10.12988/ams.2018.712357

Sineenart Srimongkol
      Mathematical modeling of solid oxide fuel cell fed biomass derived fuel
      Applied Mathematical Sciences, Vol. 12, 2018, no. 1, 37-45
      https://doi.org/10.12988/ams.2018.712360

A. Garanza, M. Gawlik, F.T. Suttmeier
      Numerical analysis of the torsion problem using nonconforming finite elements
      Applied Mathematical Sciences, Vol. 12, 2018, no. 1, 47-55
      https://doi.org/10.12988/ams.2018.710315

Azka Ubaidillah, Khairil Anwar Notodiputro, Anang Kurnia, I Wayan Mangku
      A comparative study of robust t linear mixed models with application to household consumption per capita expenditure data
      Applied Mathematical Sciences, Vol. 12, 2018, no. 2, 57-68
      https://doi.org/10.12988/ams.2018.712361

Wenny Susanti, Arisman Adnan, Rado Yendra, M. N. Muhaijir
      The analysis of extreme rainfall events in Pekanbaru city using three-parameter generalized extreme value and generalized Pareto distribution
      Applied Mathematical Sciences, Vol. 12, 2018, no. 2, 69-80
      https://doi.org/10.12988/ams.2018.712355

Ali Al-Fayadh
      An efficient variational iteration transform method for solving nonlinear parabolic-hyperbolic partial differential equations
      Applied Mathematical Sciences, Vol. 12, 2018, no. 2, 81-91
      https://doi.org/10.12988/ams.2018.712359

Mohd Hafizul Muhammad, Annie Gorgey
      Investigation on the most efficient ways to solve the implicit equations for Gauss methods in the constant stepsize setting
      Applied Mathematical Sciences, Vol. 12, 2018, no. 2, 93-103
      https://doi.org/10.12988/ams.2018.711340

Takaaki Shirahata
      Numerical study of the bistability of a mathematical model of neocortical pyramidal neurons
      Applied Mathematical Sciences, Vol. 12, 2018, no. 3, 105-114
      https://doi.org/10.12988/ams.2018.712364

Akihiro Hoshida
      On a certain representation in the pairs of normed spaces
      Applied Mathematical Sciences, Vol. 12, 2018, no. 3, 115-119
      https://doi.org/10.12988/ams.2018.712362

Bienvenu Ondami
      Finite volume discretization of a class of parabolic equations with discontinuous and oscillating coefficients
      Applied Mathematical Sciences, Vol. 12, 2018, no. 3, 121-135
      https://doi.org/10.12988/ams.2018.76200

Somkid Intep
      A review of bracketing methods for finding zeros of nonlinear functions
      Applied Mathematical Sciences, Vol. 12, 2018, no. 3, 137-146
      https://doi.org/10.12988/ams.2018.811

Kailash C. Madan
      On optional deterministic server vacations in a single server queue providing two types of first essential service followed by two types of additional optional service
      Applied Mathematical Sciences, Vol. 12, 2018, no. 4, 147-159
      https://doi.org/10.12988/ams.2018.815

Shuili Zhang, Cong Qu, Fan Sun
      On the complete convergence for END random variables
      Applied Mathematical Sciences, Vol. 12, 2018, no. 4, 161-173
      https://doi.org/10.12988/ams.2018.710316

Alwi Smith
      Bio-heat-transfer equation (BHTE) analysis in cancer cell using hyperthermia therapy case study in Ambon Moluccas Indonesia
      Applied Mathematical Sciences, Vol. 12, 2018, no. 4, 175-183
      https://doi.org/10.12988/ams.2018.712368

Abeer H. Alsoruji, Sulafah Binhimd, Mervat K. Abd Elaal
      A comparison of univariate probit and logit models using simulation
      Applied Mathematical Sciences, Vol. 12, 2018, no. 4, 185-204
      https://doi.org/10.12988/ams.2018.818